Humira: Hi everyone...I wrote last week I think it was... - NRAS

NRAS

31,562 members38,335 posts

Humira

SID123 profile image
SID123

Hi everyone...I wrote last week I think it was about having to start the humera injections and bring abit positive negative.finally after having a long think about it I decided I'm not going to ahead with them. The side effects can be bad and my arthritis is not too bad at the moment so I can maybe start them later. The doctor was OK about that BUT I have to have treatment for the latent tb I have. I was given an antibiotic today. Whats worrying me are the side effects of them-isoniazid if anybody has ever had them?

4 Replies

I started the combination anti-TB antibiotic a couple of weeks ago. So both isoniazid and rifampin. When I read the leaflet I was as ever somewhat apprehensive, but after the first 10 days or so it's been fine. Since I'm on two of them I can't tell you which causes which side effect, but they have all worn off apart from the startling bright, bright orange pee.....

The first two days I was a bit headachy and dizzy, and my blood pressure did drop a bit. And I lost my appetite for a couple of days. But that's it.

No alcohol of course, and the leaflet says no cheese or tuna but don't know which of the antibiotics requires that. Maybe yours will be the one where it doesn't matter. And I had my blood test a couple of days ago and liver is fine, so onward I go.

SID123 profile image
SID123 in reply to helixhelix

Good for you helixhelix 👍🏼

I wish I was as positive as you sound..hope all goes well for you as u continue with the treatment

Hi SID123,

I will start benapali soon. I tested negative for latent TB but the consultant advised me that because I was on methotrexate and predisinone it can give false negative results. Also because my mother in law had TB many, many years before I met her and because I took a gap year over 30 years ago and traveled to Africa I could have latent TB. As a precautionary measure the consultant said I will need to start a three month course of antibiotics. I feel quite cross as I am always being pumped with medication and I am trying so hard to remain positive and be healthy and I know antibiotics are not good for us long term. How did you feel on the antibiotics were you ok? I am worried as I do not want to miss any work days through sickness already missed so many because of flares. Please let me know.

Thanks

SID123 profile image
SID123 in reply to MandiS

Hi MandiS...I'm afraid I can't give you any info about the antibiotics etc because after all the tests and appointments I decided not to take the antibiotics - because of the side effects it would have..with my epilepsy medication. So it was very disappointing but it made me realise taking care of my epilepsy is more important. The doctors al said it's upto me.

You may also like...